# SDR SWAA2017092016492

- Difficulty date: September 18, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M1670 INOP.  R&R BATTERY PACK IAW MM.
